Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A new form of the simplest problem of the calculus of variations


Author: Gilbert Ames Bliss
Journal: Trans. Amer. Math. Soc. 8 (1907), 405-414
MSC: Primary 49J05; Secondary 49K05
Erratum: Trans. Amer. Math. Soc. 8 (1907), 536.
MathSciNet review: 1500795
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05, 49K05

Retrieve articles in all journals with MSC: 49J05, 49K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1907-1500795-7
PII: S 0002-9947(1907)1500795-7
Article copyright: © Copyright 1907 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia